Economics at your fingertips  

Operational characteristics of maximum score estimation

Charles Manski () and T. Scott Thompson

Journal of Econometrics, 1986, vol. 32, issue 1, pages 85-108

Date: 1986
References: Add references at CitEc
Citations View citations in EconPapers (28) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Series data maintained by Shamier, Wendy ().

Page updated 2016-09-22
Handle: RePEc:eee:econom:v:32:y:1986:i:1:p:85-108